MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO PEG KIT WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS

AVANOS MEDICAL INC. CORFLO PEG KIT WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS
Model Number 50-6016E2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Localized Skin Lesion (4542); Skin Inflammation/ Irritation (4545)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.All information reasonably known as of 15 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, ¿a 52-year-old patient was hospitalized on (b)(6) 2025, for a gastrostomy tube replacement.Chronology of events: (b)(6) 2025: initial placement of a corflo gpe gastrostomy tube using the pull technique.The endoscopy nurses provided the patient's nurses with information regarding gastrostomy care.(b)(6) 2025: a follow-up appointment with the physician at 3 weeks was scheduled.During this appointment, a skin erosion around the gastrostomy site was observed, due to pressure from the external flange.A hydrocolloid dressing was applied to the erosion, and a prescription was issued to continue care.The tube's skin fixation system is a rigid clip system, difficult to dislodge.The patient was given the tube supplier's information booklet.(b)(6) 2025: following a consultation with a hepatologist, it was noted that the gastrostomy opening was inflamed and painful.(b)(6) 2025: the gastrostomy tube was changed to a standard balloon tube with a flanged fixation system.Patient's current condition: significant lesions at the gastrostomy site.Reoperation for tube replacement in a frail patient.The patient is currently hospitalized in a vascular rehabilitation unit (in the context of amputation).Actions taken at the healthcare facility for the patient's care: tube replacement on (b)(6) 2025 with a balloon-type tube using a different skin fixation system: a wide, flexible, transparent collar that is much less traumatic.The device was not retained, and no expert analysis can be performed.".

Brand Name
CORFLO PEG KIT WITH ENFIT CONNECTOR
Common Device Name
DH CPK PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c. 22116
MX   22116
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key23827761
Report Number2026095-2025-00036
Device Sequence Number21154227
Product Code KNT
UDI-Device Identifier00350770469416
UDI-Public(01)00350770469416
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K882867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50-6016E2
Device Catalogue Number50-6016E2
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexMale